# SDR QXEA200300870

- Difficulty date: July 19, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 3,219 hours, 2,444 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG DEPLOY AUTO CB (2N6) OPENED PER PROXIMITY SYSTEM CHANNEL MESSAGE CHECKLIST AND SHUTDOWN APU.  CLOSED ADG DEPLOY AUTO CB.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
